# SDR AWXA9800190

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Condition: Failed
- Location: E/E Compt
- Part time: 23,317 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT, EXPERIENCED A VIBRATION THAT SEEMED TO ORIGINATE IN THE AREA BELOW THE FLIGHT DECK, FOLLOWED BY AN ELECTRICAL SMOKE SMELL.  SHUT DOWN OF VENTILATION BLOWER FAN, STOPPED ALL NOISES, VIBRATIONS AND SMELLS.  REPLACED AVIONICS COOLING FAN, SYSTEM OPS NORMAL.
